# SDR RRXA10748

- Difficulty date: March 1, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGED AND DENTED DAMAGE TO SKIN AT STA.1890 AND TAIL POST SUPPORT, DAMAGE EXCEEDED LIMITAIONS IAW DC-8 SRM.  REMOVED DAMAGE AND TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-2-1 AND DC-8 SRM 53-2-0.
